Alert archive / Colorado / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 72, NWS Goodland, KS

May 19, 2013Cheyenne County, Kit Carson County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at May 19, 2013, 2:16 AM MDT for Cheyenne County, Kit Carson County, Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2013, 2:16 AM MDT (08:16 UTC)
Expired
May 19, 2013, 3:15 AM MDT
In force
59 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cheyenne County, CO, Kit Carson County, CO

The radar

The Goodland radar (KGLD), 63 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 8.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3640 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WUUS53 KGLD 190816
SVRGLD
COC017-063-190915-
/O.NEW.KGLD.SV.W.0072.130519T0816Z-130519T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
216 AM MDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
  EASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 315 AM MDT

* AT 215 AM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 7 MILES NORTH OF FIRSTVIEW TO 5 MILES NORTHWEST
  OF CHEYENNE WELLS TO 5 MILES SOUTHEAST OF CHEYENNE WELLS...AND
  MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ARAPAHOE...BETHUNE AND BURLINGTON.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 420 AND 450.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 142 AND 211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3956 10252 3957 10205 3897 10205 3863 10220
      3879 10247 3887 10274
TIME...MOT...LOC 0817Z 203DEG 27KT 3893 10257 3888 10242
          3878 10227

HAIL...1.00IN
WIND...60MPH

$$

MARTIN
3 follow-up statements
859 
WWUS53 KGLD 190825
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
225 AM MDT SUN MAY 19 2013

COC017-063-190915-
/O.CON.KGLD.SV.W.0072.000000T0000Z-130519T0915Z/
CHEYENNE CO-KIT CARSON CO-
225 AM MDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN KIT
CARSON AND EASTERN CHEYENNE COUNTIES UNTIL 315 AM MDT...

AT 220 AM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES NORTH OF FIRSTVIEW TO 6 MILES NORTHWEST
OF CHEYENNE WELLS TO 5 MILES EAST OF CHEYENNE WELLS...AND MOVING 
NORTHEAST AT 30 MPH. OTHER STORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL HAVE DEVELOPED TO THE NORTH OF THIS LINE AS FAR NORTH AS 
BETHUNE. THESE STORMS WERE ALSO MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ARAPAHOE...STRATTON...BETHUNE AND BURLINGTON.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 420 AND 450.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 142 AND 211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3956 10252 3957 10205 3897 10205 3863 10220
      3879 10247 3887 10274
TIME...MOT...LOC 0824Z 203DEG 27KT 3897 10257 3893 10239
          3883 10224

HAIL...1.00IN
WIND...60MPH

$$

MARTIN
703 
WWUS53 KGLD 190847
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
247 AM MDT SUN MAY 19 2013

COC017-063-190915-
/O.CON.KGLD.SV.W.0072.000000T0000Z-130519T0915Z/
CHEYENNE CO-KIT CARSON CO-
247 AM MDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN KIT
CARSON AND NORTHEASTERN CHEYENNE COUNTIES UNTIL 315 AM MDT...

AT 241 AM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 12 MILES SOUTH OF BETHUNE TO 16 MILES NORTH OF
CHEYENNE WELLS TO 7 MILES NORTH OF ARAPAHOE...AND MOVING NORTHEAST AT
30 MPH. ANOTHER SEVERE STORM CAPABLE OF PRODUCING QUARTER SIZE HAIL 
WAS LOCATED 9 MILES NORTH OF BETHUNE AND WAS MOVING NORTHEAST AT 30 
MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BETHUNE AND BURLINGTON.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 422 AND 450.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 146 AND 211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3956 10252 3957 10205 3897 10205 3874 10218
      3879 10247 3899 10263
TIME...MOT...LOC 0846Z 203DEG 27KT 3917 10242 3908 10231
          3898 10216

HAIL...1.00IN
WIND...60MPH

$$

MARTIN
341 
WWUS53 KGLD 190911
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
311 AM MDT SUN MAY 19 2013

COC017-063-190921-
/O.EXP.KGLD.SV.W.0072.000000T0000Z-130519T0915Z/
CHEYENNE CO-KIT CARSON CO-
311 AM MDT SUN MAY 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KIT CARSON AND
NORTHEASTERN CHEYENNE COUNTIES WILL EXPIRE AT 315 AM MDT/415 AM
CDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

LAT...LON 3956 10252 3957 10205 3897 10205 3874 10218
      3879 10247 3899 10263
TIME...MOT...LOC 0911Z 203DEG 27KT 3934 10232 3925 10221
          3915 10206

$$

MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 11:29 PM MDT, 2 hours 47 minutes earlier.

Area forecast discussion, May 18, 11:29 PM MDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1129 PM MDT SAT MAY 18 2013

.SHORT TERM...(THIS AFTERNOON THROUGH SUNDAY)
ISSUED AT 1142 AM MDT SAT MAY 18 2013

DRY LINE FAINTLY DETECTABLE ON KGLD RADAR AT 1745Z FROM NEAR ST
FRANCIS SOUTHWEST TO BURLINGTON AND THEN SOUTH TOWARDS CHEYENNE
WELLS. IT APPEARS TO BE SLOWLY MIXING EAST INTO KANSAS AND SHOULD
BE THE INITIATING MECHANISM FOR THUNDERSTORMS THIS AFTERNOON.
EXTREME INSTABILITY WILL EXIST EAST OF THE DRY LINE AND STORMS WILL
QUICKLY GO SEVERE WITH VERY LARGE HAIL POSSIBLE. DEEP LAYER SHEAR
IS BEST FURTHER EAST FOR ROTATING STORMS...BUT EVEN NEAR THE DRY
LINE SHEAR MAY BE SUFFICIENT FOR A SUPERCELL TO DEVELOP. AS A
RESULT...THERE MAY BE A TORNADO OR TWO IN THE AREA BEFORE ALL IS
SAID AND DONE. STORMS WILL MOVE NORTHEAST THROUGH THE AFTERNOON
AND EVENING HOURS ENDING BY MIDNIGHT.

THERE WILL BE A LULL IN PRECIPITATION OVERNIGHT AND INTO SUNDAY
MORNING. HOWEVER...WITH UPPER SYSTEM SLOW TO MOVE OUT WILL SEE
SCATTERED SHOWERS/THUNDERSTORMS DEVELOP ONCE AGAIN SUNDAY
AFTERNOON. INSTABILITY IS NOT NEARLY AS IMPRESSIVE ON SUNDAY...IN
FACT IN WESTERN AREAS THERE IS LITTLE TO NO SURFACE BASED INSTABILITY
FORECAST...BUT CANT RULE OUT A SEVERE STORM OR TWO PRIMARILY IN THE
FAR EASTERN COUNTIES FROM MCCOOK TO HILL CITY WITH HAIL UP TO THE
QUARTER SIZE THE MAIN THREAT ON SUNDAY AFTERNOON.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 105 PM MDT SAT MAY 18 2013

SUNDAY NIGHT-TUESDAY...UPPER LOW WILL BE OVER THE AREA THROUGH THE
PERIOD PROVIDING FOR BELOW NORMAL DAYTIME HIGHS AND NORMAL
OVERNIGHT LOWS. NOT MUCH IN THE WAY OF PRECIPITATION TIL MONDAY
AFTERNOON THROUGH TUESDAY WHEN CLOUDS AND LIFT INCREASE AS A VORT
MAX OR SERIES OF VORT MAXES MOVE ACROSS THE AREA AROUND THE UPPER
LOW.

TUESDAY NIGHT-SATURDAY...UPPER LOW LIFTS AWAY FROM THE AREA AT THE
BEGINNING OF THE PERIOD LEAVING DRY CONDITIONS. FOR WEDNESDAY
NIGHT THROUGH SATURDAY FORECAST AREA UNDER UPPER RIDGING AHEAD OF
A LARGE UPPER TROUGH ACROSS THE NORTHWEST. VARIOUS DISTURBANCES
MOVE INTO THE AREA UNDERNEATH THE RIDGE IN WHATS LOOKS LIKE A
MONSOON SEASON PATTERN. SHOWERS AND THUNDERSTORMS ARE POSSIBLE
THROUGH MUCH OF THE PERIOD. TEMPERATURES NEAR TO SLIGHTLY ABOVE
NORMAL.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1129 PM MDT SAT MAY 18 2013

THUNDERSTORMS HAVE REDEVELOPED BEHIND COLD FRONT IN EASTERN
COLORADO...AND SHORT RANGE GUIDANCE SHOWS THIS ACTIVITY SPREADING
EAST WITHIN VICINITY OF KGLD BY 08Z. COULDNT RULE OUT
THUNDERSTORMS AT KCMK...HOWEVER WITH FRONT POSSIBLY SLOWING DOWN
BEFORE REACHING THE TERMINAL AND INSTABILITY DECREASING AFTER
09Z...THIS ACTIVITY MAY NOT HOLD TOGETHER. DECIDED TO ONLY INCLUDE
MENTION OF VCTS AT KGLD FOR NOW. THERE SHOULD BE A BREAK IN
ACTIVITY IN THE MORNING BEFORE SCATTERED THUNDERSTORMS REDEVELOP
WITH UPPER LOW CENTER SHIFTING EAST MIDDAY SUNDAY. ANY
THUNDERSTORMS SUNDAY AFTERNOON SHOULD DISSIPATE BY EARLY EVENING.

OTHER PRIMARY AVIATION CONCERN IS FOG POTENTIAL WITH MOIST LOW
LEVELS AHEAD OF COLD FRONT POSSIBLY SUPPORTING PATCHY/LIGHT FOG
DEVELOPMENT WITHIN VICINITY OF KMCK THROUGH 14Z. WASNT CONFIDENT
ENOUGH TO GO LOWER THAN MVFR CIG/VIS FOR KMCK DURING THIS
ISSUANCE. PROGRESSION OF FRONT/THUNDERSTORMS WILL HAVE LARGE
IMPACT ON WHETHER THIS FOG DEVELOPS OR NOT AT KMCK.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...024
LONG TERM...99
AVIATION...DR
Hazardous weather outlook, May 18, 8:33 PM MDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
833 PM MDT SAT MAY 18 2013

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191515-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
833 PM MDT SAT MAY 18 2013 /933 PM CDT SAT MAY 18 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL REDEVELOP LATE
THIS EVENING ACROSS EASTERN COLORADO AND MOVE EAST INTO NORTHWEST
KANSAS AND SOUTHWEST NEBRASKA. A FEW STRONG THUNDERSTORMS WILL BE
POSSIBLE WITH LARGE HAIL AND GUSTY WINDS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH THE BEGINNING OF
THE WEEK AS AN UNSETTLED PATTERN REMAINS OVER THE AREA.
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

In the hours before

Special weather statement, May 18, 11:10 PM MDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1110 PM MDT SAT MAY 18 2013

COZ090-190545-
YUMA COUNTY-
1110 PM MDT SAT MAY 18 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 1107 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHEAST OF YUMA...MOVING NORTH AT 15
MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

&&

LAT...LON 4044 10265 4043 10237 4012 10254 4017 10279
      4045 10277 4045 10271 4044 10267
TIME...MOT...LOC 0510Z 202DEG 14KT 4022 10264

LUNDQUIST
Local storm report, May 18, 11:14 PM MDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1114 PM MDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             YUMA                    40.12N 102.72W
05/18/2013  E1.00 INCH       YUMA               CO   EMERGENCY MNGR

&&

MK
Local storm report, May 18, 11:14 PM MDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...RESENT
NATIONAL WEATHER SERVICE GOODLAND KS
1114 PM MDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             YUMA                    40.12N 102.72W
05/18/2013  E1.00 INCH       YUMA               CO   EMERGENCY MNGR

&&

MK
Special weather statement, May 19, 12:30 AM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1230 AM MDT SUN MAY 19 2013

COZ090-NEZ079-190700-
DUNDY-YUMA COUNTY-
1230 AM MDT SUN MAY 19 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO AND DUNDY
COUNTY IN SOUTHWEST NEBRASKA...

AT 1228 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ECKLEY TO 8 MILES
NORTH OF PARKS...MOVING NORTHEAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

&&

LAT...LON 4035 10204 4035 10148 4004 10171 4003 10268
      4045 10238 4045 10205
TIME...MOT...LOC 0630Z 211DEG 33KT 4014 10253 4017 10176

ROBINSON
Special weather statement, May 19, 1:47 AM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
147 AM MDT SUN MAY 19 2013

COZ092-190815-
CHEYENNE COUNTY-
147 AM MDT SUN MAY 19 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...

AT 142 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES EAST OF KIT CARSON...MOVING NORTHEAST AT
25 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3904 10265 3885 10215 3862 10265 3876 10280
TIME...MOT...LOC 0747Z 229DEG 21KT 3875 10263

MARTIN
Special weather statement, May 19, 2:07 AM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
207 AM MDT SUN MAY 19 2013

COZ091-190845-
KIT CARSON COUNTY-
207 AM MDT SUN MAY 19 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 203 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BETHUNE...MOVING NORTH AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3957 10251 3957 10244 3951 10223 3920 10241
      3926 10263
TIME...MOT...LOC 0808Z 201DEG 17KT 3932 10248

MARTIN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 11:08 PM MDTSpecial Weather StatementGLDYuma37 min
May 18, 11:10 PM MDTSpecial Weather StatementGLDYuma35 min
May 18, 11:17 PM MDTSevere Thunderstorm WarningGLDYuma43 min
May 18, 11:25 PM MDTSevere Thunderstorm WarningGLDYuma35 min
May 18, 11:47 PM MDTSevere Thunderstorm WarningGLDYuma43 min
May 19, 1:47 AM MDTSpecial Weather StatementGLDCheyenne28 min
May 19, 2:07 AM MDTSpecial Weather StatementGLDKit Carson38 min
May 19, 4:31 PM MDTSpecial Weather StatementGLDKit Carson79 min
May 19, 4:49 PM MDTSpecial Weather StatementGLDKit Carson21 min
May 19, 5:06 PM MDTSpecial Weather StatementGLDKit Carson19 min
May 19, 5:11 PM MDTSpecial Weather StatementGLDKit Carson39 min
May 19, 5:30 PM MDTSpecial Weather StatementGLDKit Carson30 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.